Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 86, NWS St. Louis, MO

July 30, 2010Audrain County, Monroe County, Missouri

NWS St. Louis, MO issued this flash flood warning at Jul 30, 2010, 4:37 PM CDT for Audrain County, Monroe County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2010, 4:37 PM CDT (21:37 UTC)
Expired
Jul 30, 2010, 10:30 PM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Audrain County, MO, Monroe County, MO

The radar

The St Louis radar (KLSX), 121 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 7:30 PM CDTFLASH FLOODMexico, MONUMEROUS SECONDARY ROADS REMAIN FLOODED...INCLUDING ROUTE J JUST NORTHEAST OF MEXICO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 173 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.6 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1090 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

780 
WGUS53 KLSX 302137
FFWLSX
MOC007-137-310330-
/O.NEW.KLSX.FF.W.0086.100730T2137Z-100731T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
437 PM CDT FRI JUL 30 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  AUDRAIN COUNTY IN CENTRAL MISSOURI...
  SOUTHERN MONROE COUNTY IN NORTHEAST MISSOURI...

* UNTIL 1030 PM CDT

* AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A LINE OF THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING ACROSS THE 
  WARNED AREA. RADAR HAS ESTIMATED RAINFALL AMOUNTS UPWARDS TO 2     
  INCHES OVER PORTIONS OF MONROE AND AUDRAIN COUNTY...AREAS IN WHICH 
  HAVE REMAINED SATURATED FROM PREVIOUS RAINS OVER THE PAST WEEK.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...     
  MEXICO...PARIS...SANTA FE...LADDONIA AND MADISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3959 9230 3952 9190 3937 9172 3934 9173
      3933 9171 3933 9167 3916 9148 3915 9158
      3915 9164 3913 9164 3910 9183 3925 9210
      3925 9231

$$

SIPPRELL
2 follow-up statements
188 
WGUS73 KLSX 310041
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
741 PM CDT FRI JUL 30 2010

MOC007-137-310330-
/O.CON.KLSX.FF.W.0086.000000T0000Z-100731T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AUDRAIN MO-MONROE MO-
741 PM CDT FRI JUL 30 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN MONROE AND
AUDRAIN COUNTIES UNTIL 1030 PM CDT...

AT 736 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
NUMEROUS SECONDARY ROADS WERE FLOODED INCLUDING ROUTE J JUST 
NORTHEAST OF MEXICO.  BETWEEN ONE AND THREE INCHES OF RAIN HAS 
FALLEN SO FAR.

AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
ADDITIONAL THUNDERSTORMS HAVE DEVELOPED OVER THE AREA WITH MODERATE 
TO OCCASIONALLY HEAVY RAIN AT TIMES OVER THE WARNING AREA.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MEXICO...PARIS...SANTA FE...LADDONIA AND MADISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3959 9230 3952 9190 3937 9172 3934 9173
      3933 9171 3933 9167 3916 9148 3915 9158
      3915 9164 3913 9164 3910 9183 3925 9210
      3925 9231

$$

BYRD
682 
WGUS73 KLSX 310321
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1021 PM CDT FRI JUL 30 2010

MOC007-137-310336-
/O.EXP.KLSX.FF.W.0086.000000T0000Z-100731T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AUDRAIN MO-MONROE MO-
1021 PM CDT FRI JUL 30 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN MONROE AND
AUDRAIN COUNTIES WILL BE ALLOWED TO EXPIRE AT 1030 PM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3959 9230 3952 9190 3937 9172 3934 9173
      3933 9171 3933 9167 3916 9148 3915 9158
      3915 9164 3913 9164 3910 9183 3925 9210
      3925 9231

$$

TES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 3:39 PM CDT, 58 minutes earlier.

Area forecast discussion, Jul 30, 3:39 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
339 PM CDT FRI JUL 30 2010

.DISCUSSION...
/339 PM CDT FRI JUL 30 2010/

FOCUS FOR THE SHORT TERM WILL BE PRECIP CHANCES AND POTENTIAL FLASH
FLOODING.

MDLS IN GOOD AGREEMENT WITH WRMFNT REMAINING OVER CNTL MO AREA WITH
WEAK SFC WAVE TRAVELING WHERE THE FNT IS NOW. LOW LVL MOISTURE
CONVERGENCE IS PROGD TO CONTINUE ALONG THE FNT AHEAD OF THE LOW THRU
THE NIGHT. AS DISCUSSED IN THE UPDATE AFD EARLY THIS AFTERNOON...ANY
TSRA WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AND THE POTENTIAL
FOR FLASH FLOODING.

PRECIP SHUD BE COMING TO AN END TOMORROW AS THE SFC LOW PULLS OUT OF
THE AREA. THE REMAINDER OF THE SHORT TERM IS EXPECTED TO BE DRY.

WITH TOMORROW BEING AN EXCEPTION...HAVE TRENDED THE WARMER MOS.
CLOUD COVER AND NLY WINDS SHUD HELP KEEP TEMPS A LITTLE COOLER. FOR
SUN/MON...MOSTLY TO CLEAR SKIES SHUD ALLOW DEEP MIXING AND TEMPS
CLIMB INTO THE LOWER 90S ON SUN...AND MID 90S BY MON. FCST DEWPOINTS
MAY BE ON THE COOL SIDE...BUT IS DIFFICULT TO DETERMINE IF DRY AIR
WILL MAKE IT INTO THE CWA OR NOT. STILL...HEAT INDEX VALUES SHUD
HAVE NO PROBLEM REACHING 100 DEGREES...AND AROUND 105 FOR MUCH OF
THE AREA ON MON AND CONTINUE ON AT LEAST TUES.

FOR THE EXTD...PREV FCST APPEARS TO BE ON TRACK GIVEN UNCERTAINTY IN
MDL GUIDANCE. REGARDING CDFNT EXPECTED TO AFFECT THE CWA DURING THE
TUES TO THURS TIME...THE GFS HAS BEEN SPEEDING UP TIMING OF THIS FNT
FROM RUN TO RUN. THE ECMWF/GEM KEEPS THE RIDGE IN PLACE WITH MORE
ZONAL FLOW. THIS SOLN SEEMS PLAUSIBLE GIVEN CLIMO. HAVE THEREFORE
TRENDED THE EXTD TWD THE ECMWF SOLN...WITH THE FNT BECOMING
STATIONARY ACROSS NRN PORTIONS OF THE CWA.  GIVEN THE MODERATELY
STRONG CAP MDLS HAVE IN PLACE...HAVE KEPT POPS AT SLIGHT CHANCE FOR
NOW.

FOR TEMPS...BASED ON MORE ZONAL FLOW WITH THE RIDGE IN PLACE...HAVE
RAISED TEMPS A BIT BEYOND TUES. THE REMAINDER OF THE EXTD IS
BASICALLY PERSISTENCE WITH ONLY MINOR CHANGES FROM DAY TO DAY FOR
NOW.

TILLY

&&

.AVIATION...
/101 PM CDT FRI JUL 30 2010/

SHRA/SCT TSRA WILL CONTINUE TO MOVE EWD OVER CNTRL/ERN MO WITH
ANOTHER LINE OF TSRA MOVING SEWD OVER SRN IA/NWRN MO. SHRA/TSRA
SEEMS LIKE IT WILL AFFECT ALL OF THE TAF SITES THROUGH 00Z THIS
EVENING...THOUGH TIMING AT EACH OF THE AIRPORTS IS DIFFICULT.
ADDITIONAL TSRA IS EXPECTED TO DEVELOP OVER CNTRL MO BY MID
EVENING AND MOVE NEWD ACROSS THE AREA...SO HAVE INCLUDING MVFR
CONDITIONS IN -SHRA WITH CB REMARK TO ADDRESS THE SCT TSRA IN THE
AREA. THE STRONGER TSRA CORES WILL BRING BRIEF IFR CONDITIONS WITH
VSBYS BLO 1SM IN +RA...ALONG WITH THE POTENTIAL FOR VRB WIND GUSTS
IN EXCESS OF 35KTS. DO NOT SEE A SIGNIFICANT CHANCE OF RAINFALL BY
LATE TONIGHT AND HAVE VFR CONDITIONS GOING AFT 12Z SATURDAY.

SPECIFICS FOR KSTL...HAVE MVFR SHRA WITH TEMPO TSRA GOING THROUGH
MID AFTN FOR THE AREA OF SHRA/TSRA CURRENTLY MOVING EWD OVER CNTRL
AND ERN MO. LINE OF TSRA OVER NWRN MO WILL ALSO LIKELY AFFECT AREA
SOMETIME AFT 00Z...BUT DO NOT HAVE ENOUGH CONFIDENCE ON TIMING TO
GO MORE THAN VCSH WITH A CB REMARK AT THIS TIME...BUT WILL BE
MAKING NECESSARY AMENDMENTS WHEN CONFIDENCE INCREASES. AS
MENTIONED ABOVE...ALSO BELIEVE THAT THERE WILL BE ADDITIONAL TSRA
DEVELOPMENT THAT WILL AFFECT THE AIRPORT OVERNIGHT WITH DRY AND
VFR WEATHER EXPECTED AFTER MID MORNING.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR AUDRAIN MO-BOONE
     MO-CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-KNOX MO-
     LEWIS MO-LINCOLN MO-MARION MO-MONITEAU MO-MONROE MO-
     MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-SHELBY MO-WARREN MO.

IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ADAMS IL-BROWN IL-
     PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Jul 30, 3:54 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
354 PM CDT FRI JUL 30 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-311200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
354 PM CDT FRI JUL 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THROUGH TONIGHT. SOME
OF THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS
IN EXCESS OF 60 MPH...PARTICULARLY OVER PARTS OF NORTHEAST AND
CENTRAL MISSOURI.

IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY
DOWNPOURS WHICH COULD RESULT IN LOCALIZED FLASH FLOODING OF LOW
LYING AREAS. A FLASH FLOOD WATCH HAS BEEN ISSUED THROUGH TONIGHT
FOR PORTIONS OF CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST
CENTRAL ILLINOIS. SEE THE FLASH FLOOD WATCH FOR SPECIFIC DETAILS.

MODERATE RIVER FLOODING CONTINUES FOR MUCH OF THE MISSISSIPPI
RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF THE AREA
ON SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE AGAIN ACROSS NORTHERN PORTIONS OF
THE AREA ON MONDAY NIGHT AND TUESDAY.

HEAT INDEX VALUES OF 100 DEGREES AND GREATER ARE EXPECTED ACROSS
PARTS OF THE REGION SATURDAY THROUGH THURSDAY. THE HOTTEST
CONDITIONS ARE EXPECTED TO BE ON MONDAY AND TUESDAY WHEN HEAT
INDEX VALUES RISE TO DANGEROUS LEVELS...TOPPING OUT FROM 100 TO
110 DEGREES IN THE AFTERNOON AND EARLY EVENING.

MODERATE TO MAJOR RIVER FLOODING IS FORECAST ALONG THE
MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR
SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER AND FLOODING REPORTS TO
THE NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TILLY

In the hours before

Special weather statement, Jul 30, 3:22 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
322 PM CDT FRI JUL 30 2010

MOZ062-065-302100-
FRANKLIN MO-JEFFERSON MO-
322 PM CDT FRI JUL 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRANKLIN AND
JEFFERSON COUNTIES UNTIL 400 PM CDT...

AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM UNION TO
RICHWOODS...AND MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  VILLA RIDGE...
  PACIFIC...
  CEDAR HILL...
  DE SOTO...
  HILLSBORO...
  BYRNES MILL...
  HIGH RIDGE...
  ANTONIA...
  FESTUS...
  CRYSTAL CITY...
  HERCULANEUM...
  PEVELY...
  LONEDELL...
  DITTMER...
  HOUSE SPRINGS...
  OLYMPIAN VILLAGE...
  FLETCHER...
  ROBERTSVILLE...
  GRUBVILLE...
  CATAWISSA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TES
Special weather statement, Jul 30, 3:32 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
332 PM CDT FRI JUL 30 2010

MOZ073>075-302115-
ST. FRANCOIS MO-STE. GENEVIEVE MO-WASHINGTON MO-
332 PM CDT FRI JUL 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WASHINGTON...WESTERN STE.
GENEVIEVE AND ST. FRANCOIS COUNTIES UNTIL 415 PM CDT...

AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MINERAL POINT...OR 6 MILES EAST OF POTOSI...
MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LEADWOOD...
  BONNE TERRE...
  DESLOGE...
  PARK HILLS...
  FRANKCLAY...
  LEADINGTON...
  FRENCH VILLAGE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TES
Local storm report, Jul 30, 3:48 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
348 PM CDT FRI JUL 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HEAVY RAIN       LONEDELL                38.31N  90.83W
07/30/2010  M1.25 INCH       FRANKLIN           MO   BROADCAST MEDIA

            1.25 INCHES OF RAIN FELL IN 20 MINUTES IN LONEDELL.
            REPORT RELAYED BY BROADCAST MEDIA.

&&

KANOFSKY
Local storm report, Jul 30, 4:10 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
410 PM CDT FRI JUL 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HEAVY RAIN       5 S EUREKA              38.43N  90.64W
07/30/2010  M1.17 INCH       JEFFERSON          MO   TRAINED SPOTTER

            1.17 INCHES OF RAIN IN 25 MINUTES

&&

KANOFSKY
Special weather statement, Jul 30, 4:16 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
416 PM CDT FRI JUL 30 2010

ILZ079-102-MOZ065-075-302200-
JEFFERSON MO-MONROE IL-RANDOLPH IL-STE. GENEVIEVE MO-
416 PM CDT FRI JUL 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...
NORTHWESTERN STE. GENEVIEVE...SOUTHERN MONROE AND NORTHWESTERN
RANDOLPH COUNTIES UNTIL 500 PM CDT...

AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OLYMPIAN VILLAGE...OR 7 MILES SOUTH OF
FESTUS...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CRYSTAL CITY...
  RED BUD...
  NEW DESIGN...
  CHALFIN BRIDGE...
  MONROE CITY...
  MAEYSTOWN...
  FULTS...
  KIDD...
  BURKSVILLE...
  RENAULT...
  PRAIRIE DU ROCHER...
  AMES...
  MODOC...
  RUMA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TES
Local storm report, Jul 30, 4:33 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
433 PM CDT FRI JUL 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HEAVY RAIN       3 SW FESTUS             38.19N  90.44W
07/30/2010  U0.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

            SPOTTER REPORTS 1.5 INCHES OF STANDING WATER ON A FLAT
            DRIVEWAY DUE TO HEAVY RAINFALL.

&&

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 2:15 PM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Franklin, Gasconade and 12 more14 hr
Jul 30, 4:27 PM CDTSevere Thunderstorm WarningLSXBoone, Moniteau48 min
Jul 30, 4:28 PM CDTFlash Flood WarningLSXAudrain, Boone, Callaway, Cole, Moniteau6 hr
Jul 30, 4:45 PM CDTAreal Flood AdvisoryLSXMadison, Sainte Genevieve, Saint Francois4 hr
Jul 30, 5:12 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau, Osage48 min
Jul 30, 5:20 PM CDTFlash Flood WarningLSXAudrain, Callaway, Gasconade, Montgomery, Osage5 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.